# SDR CHQA20140308076

- Difficulty date: March 8, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 32,009 hours, 27,339 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,030 hours, 20,648 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Relay
- Part number: CS500060D4A
- Condition: Failed
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A TAT 2 HEAT INOPERATIVE MSG DURING FLIGHT.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  MX REPLACED CURRENT SENSOR RELAY K0494.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
